Title of article
Two-point differentiation for general orders
Author/Authors
Wolfgang Rump، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2000
Pages
20
From page
171
To page
190
Abstract
We establish a Zavadskij-type reduction for orders Λ in a finite-dimensional algebra over a complete field K with respect to a discrete valuation. For a suitable monomorphism u of Λ-lattices, we define a derived order δuΛ, and a functor ∂u between Λ- and δuΛ-lattices which yields an equivalence modulo finitely many indecomposables. The known versions of Zavadskijʹs differentiation algorithm (for tiled orders [15], representations of posets [14], and vector space categories [10,11]) are unified, and extended in this way to a part of representation theory of general orders.
Journal title
Journal of Pure and Applied Algebra
Serial Year
2000
Journal title
Journal of Pure and Applied Algebra
Record number
816700
Link To Document